On the Cauchy problem for the generalized Kawahara equation

We consider global weak solutions of the Cauchy problem for the generalized Kawahara equation. We prove theorems on the existence, uniqueness, and interior regularity as well as the exponential decay for large time. © 2016, Pleiades Publishing, Ltd.

Editors
-
Publisher
-
Number of issue
3
Language
English
Pages
373-385
Status
Published
Department
-
Number
-
Volume
52
Year
2016
Organizations
  • 1 Peoples’ Friendship University of Russia, Moscow, Russian Federation
Keywords
-
Date of creation
19.10.2018
Date of change
19.10.2018
Short link
https://repository.rudn.ru/en/records/article/record/3982/